# SDR AALA201905209005

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 19,884 hours, 7,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Faulty
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR, CHECK DOOR PRESSURE MESSAGE DISPLAYED ON CIDS PANEL. MAINTENANCE REPLACED DIAPHRAGM PER 52-10-00-610-001.
